# SDR SIMA200800802

- Difficulty date: December 15, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- Aircraft time: 17,813 hours, 21,375 cycles
- Engine: Ge CT79B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3063, CREW REPORTED A STRONG ODOR THROUGHOUT THE CABIN WITH BLEEDS ON.  CREW DECLARED AN EMERGENCY AND RETURNED TO LAX.  AIRCRAFT WAS REMOVED FROM SERVICE.  MAINTENANCE PERFORMED A GENERAL VISUAL INSPECTION OF BOTH ENGINES AND ACMS.  NO DEFECTS NOTED.  PERFORMED ENGINE COMPRESSOR WASH RUNS IAW  WORK CARD 72-4018 STEP 6.  PERFORMED FCF.  FCF FOUND SATISFACTORY NO ODOR NOTED.  AIRCRAFT RETURNED TO SERVICE.
